Über simultane Approximation algebraischer Zahlen durch rationale

Wolfgang M. Schmidt University of Colorado, Boulder, Col., U.S.A.

TBD mathscidoc:1701.331289

Acta Mathematica, 114, (1), 159-206, 1964.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 128 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{wolfgang1964über,
  title={Über simultane Approximation algebraischer Zahlen durch rationale},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207030311998},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={159-206},
  year={1964},
}
Wolfgang M. Schmidt. Über simultane Approximation algebraischer Zahlen durch rationale. 1964. Vol. 114. In Acta Mathematica. pp.159-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207030311998.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved